T Nation

Injection Site Hard And Swollen For A Week Now

#1

I’m not usually someone who panics about this issue because during my year of TRT I’ll occasionally get a bit of a swollen area from the injection and it’ll dissappear in about 3-4 days. This time however is different it has lasted a week and still isn’t even close to being gone (it think it’s gone down a bit since I first noticed it).
It’s not bruised or anything it’s just a hard swollen lump on my glute (feels like a huge knot) that very mildly hurts when I apply pressure onto it.

Should I be worried and get to the doctors?

#2

If it’s not hot to the touch and doesn’t hurt without poking at it, it’s most likely just fine. It happens, it’ll go away.

1 Like
#3

Probably hit the lymphatic system. If its not red and irritated then it should not be infected, but you never know, I would give it 3 or so more days and if it gets worse during that period probably wanna have it checked, if it starts to get better then no worries.

1 Like